Harmonic cohomology classes of symplectic manifolds.
Commentarii mathematici Helvetici, Tome 70 (1995) no. 3, pp. 1-9
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
symplectic Hodge theory, strong Lefschetz theorem, symplectic nilmanifolds, harmonic cohomology
@article{CMH_1995__70_3_140359,
author = {Olivier Mathieu},
title = {Harmonic cohomology classes of symplectic manifolds.},
journal = {Commentarii mathematici Helvetici},
pages = {1--9},
year = {1995},
volume = {70},
number = {3},
zbl = {0831.58004},
url = {http://geodesic.mathdoc.fr/item/CMH_1995__70_3_140359/}
}
Olivier Mathieu. Harmonic cohomology classes of symplectic manifolds.. Commentarii mathematici Helvetici, Tome 70 (1995) no. 3, pp. 1-9. http://geodesic.mathdoc.fr/item/CMH_1995__70_3_140359/